# SDR 2009FA0000727

- Difficulty date: August 19, 2009
- Submitted: August 19, 2009
- Operation: General aviation
- Aircraft: N990SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7057
- Aircraft time: 6,068 hours, 20,997 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 11730002V01
- Part serial: 7051
- Condition: Misrepaired
- Location: Tailboom
- Part time: 12,732 hours, 53,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM WAS FOUND TO HAVE 32 RIVETS IN THE AFT PART OF TOP SKIN THAT WERE TOO SHORT.  RECEIVED  REPAIRED.
